# SDR AUS20040329

- Difficulty date: April 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U000115
- Part serial: A12751843
- Condition: Deflated
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) TIRE DEFLATED DURING FLIGHT.
